# SDR ASAA2025111162561

- Difficulty date: November 11, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, AFT BULKHEAD SUPPORT LOWER RAIL STA 500I HAS CORROSION. GROUNDED - YES. EVALUATED ORIG THICK=.071", REMOVED .071, REMAINING .000 100% MAT LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1.  REMOVED DAMAGED RAIL, LOCATED & DRILLED NEW RAIL INSTALLED NEW RAIL IAW SRM 51-40-02, AND SRM 51-40-05 AND DWG 143A7902 REV -.
